Alert archive / Missouri / Flash Flood Warnings in 2023

Flash Flood Warning 5, NWS St. Louis, MO

May 14, 2023Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this flash flood warning at May 14, 2023, 5:56 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 4 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2023, 5:56 PM CDT (22:56 UTC)
Expired
May 14, 2023, 9:45 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 6:00 PM CDTFLASH FLOODAffton, MOREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
May 14, 6:30 PM CDTFLOODDupo, ILFLOODING ON ROADWAYS REPORTED IN DUPO, INCLUDING SOME VEHICLES STUCK IN STANDING WATER. TIME AND LOCATION APPROXIMATE.
May 14, 6:30 PM CDTFLASH FLOOD2 Ne Lemay, MOREPORTS OF MULTIPLE VEHICLES TRAPPED IN STANDING WATER IN THE CARONDELET NEIGHBORHOOD OF ST. LOUIS CITY.
May 14, 6:32 PM CDTFLASH FLOOD3 E Shrewsbury, MOREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
May 14, 6:42 PM CDTFLOOD2 Nne Lemay, MOI-55 NB LANE CLOSED DUE TO FLOODING PER MODOT. TIME IS APPROXIMATE.
May 14, 6:49 PM CDTFLOOD1 Nne Affton, MOREPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING.
May 14, 7:06 PM CDTFLOODAffton, MOPUBLIC REPORTED ON SOCIAL MEDIA A NEIGHBORHOOD ROAD WITH CARS ALMOST COMPLETELY SUBMERGED.
May 14, 7:07 PM CDTFLOOD2 Wsw Saint Louis, MOFIRE DEPARTMENT REPORTED VEHICLE STRANDED/TRAPPED IN FLOOD WATER AT MANCHESTER AND PIERCE.
May 14, 7:21 PM CDTFLOOD1 Ssw Saint Louis, MOVEHICLE STRANDED/TRAPPED IN FLOOD WATER AT S. VANDEVENTER AND CHOUTEAU.
May 14, 7:21 PM CDTHEAVY RAIN 42 E Shrewsbury, MO3-4 HOURS OF RAIN IN PRINCETON HEIGHTS, ST. LOUIS CITY.
May 14, 7:28 PM CDTFLOOD2 Se Shrewsbury, MOWATER RESCUE AT THE 7700 BLOCK OF OLDE ENGLISH ROAD.
May 14, 7:30 PM CDTFLOOD2 Nne Lemay, MOVEHICLE STRANDED/TRAPPED IN FLOOD WATER.
May 14, 7:40 PM CDTFLASH FLOOD1 Nw Lemay, MOREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
May 14, 9:25 PM CDTHEAVY RAIN 3.32 Nne Lemay, MO3.30 IN OF RAIN IN APPROXIMATELY 4 HOURS NEAR CARONDELET PARK THIS AFTERNOON. DURATION IS ESTIMATED FROM RADAR.
May 14, 9:27 PM CDTHEAVY RAIN 1.22Freeburg, IL1.22 IN OF RAIN SINCE 5:25 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

555 
WGUS53 KLSX 142256
FFWLSX
ILC133-163-MOC189-510-150245-
/O.NEW.KLSX.FF.W.0005.230514T2256Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
556 PM CDT Sun May 14 2023

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  North Central Monroe County in southwestern Illinois...
  Northern Saint Clair County in southwestern Illinois...
  South Central Saint Louis County in east central Missouri...
  Southern Saint Louis City in east central Missouri...

* Until 945 PM CDT.

* At 556 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, East St. Louis, East Carondelet, Cahokia, Swansea, 
  Shiloh, Columbia, Mascoutah, Shrewsbury, Freeburg, Caseyville, 
  Washington Park, Dupo, Millstadt, Madison, New Baden and Lakeshire.

This includes the following State Parks...
	Scott Joplin Historic Site.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
      3843 8970 3842 8970 3841 8970 3839 8970
      3836 8970 3846 9019 3847 9022 3848 9028
      3854 9034 3859 9032

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

BRC
3 follow-up statements
066 
WGUS73 KLSX 150011
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
711 PM CDT Sun May 14 2023

ILC133-163-MOC189-510-150245-
/O.CON.KLSX.FF.W.0005.000000T0000Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
711 PM CDT Sun May 14 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR NORTH CENTRAL MONROE AND NORTHERN SAINT CLAIR COUNTIES 
IN SOUTHWESTERN ILLINOIS, SOUTH CENTRAL SAINT LOUIS COUNTY IN EAST 
CENTRAL MISSOURI AND THE SOUTHERN SAINT LOUIS CITY IN EAST CENTRAL 
MISSOURI...

At 711 PM CDT, Local law enforcement reported thunderstorms 
producing heavy rain and flash flooding in South St. Louis City MO, 
Affton MO. Between 3 and 5 inches of rain have fallen. Additional 
rainfall amounts up to 0.5 inches are possible in the warned area. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, Belleville, O'Fallon, East St. Louis, Fairview Heights, 
  Cahokia, Swansea, Shiloh, Columbia, Mascoutah, Shrewsbury, 
  Centreville, Freeburg, Caseyville, Washington Park, Dupo, 
  Millstadt, Madison, New Baden and Lakeshire.

This includes the following State Parks...
	Scott Joplin Historic Site.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
      3843 8970 3842 8970 3841 8970 3839 8970
      3836 8970 3846 9019 3847 9022 3848 9028
      3854 9034 3859 9032

FLASH FLOOD...OBSERVED

$$

BRC
685 
WGUS73 KLSX 150136
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
836 PM CDT Sun May 14 2023

ILC133-163-MOC189-510-150245-
/O.CON.KLSX.FF.W.0005.000000T0000Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
836 PM CDT Sun May 14 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR NORTH CENTRAL MONROE AND NORTHERN SAINT CLAIR COUNTIES 
IN SOUTHWESTERN ILLINOIS, SOUTH CENTRAL SAINT LOUIS COUNTY IN EAST 
CENTRAL MISSOURI AND THE SOUTHERN SAINT LOUIS CITY IN EAST CENTRAL 
MISSOURI...

At 836 PM CDT, local law enforcement reported flash flooding South 
St. Louis City MO, Affton MO, and Dupo IL. Between 3 and 6 inches of 
rain have fallen. Flash flooding is already occurring, but heavy 
rain has ended.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, Belleville, O'Fallon, East St. Louis, Fairview Heights, 
  Cahokia, Swansea, Shiloh, Columbia, Mascoutah, Shrewsbury, 
  Centreville, Freeburg, Caseyville, Washington Park, Dupo, 
  Millstadt, Madison, New Baden and Lakeshire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
      3843 8970 3842 8970 3841 8970 3839 8970
      3836 8970 3846 9019 3847 9022 3848 9028
      3854 9034 3859 9032

FLASH FLOOD...OBSERVED

$$

BRC
079 
WGUS73 KLSX 150237
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
937 PM CDT Sun May 14 2023

ILC133-163-MOC189-510-150247-
/O.EXP.KLSX.FF.W.0005.000000T0000Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
937 PM CDT Sun May 14 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR 
NORTH CENTRAL MONROE AND NORTHERN SAINT CLAIR COUNTIES IN 
SOUTHWESTERN ILLINOIS, SOUTH CENTRAL SAINT LOUIS COUNTY IN EAST 
CENTRAL MISSOURI AND THE SOUTHERN SAINT LOUIS CITY IN EAST CENTRAL 
MISSOURI...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
      3843 8970 3842 8970 3841 8970 3839 8970
      3836 8970 3846 9019 3847 9022 3848 9028
      3854 9034 3859 9032

$$

MRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 14, 2:03 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 14, 2:03 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
203 PM CDT Sun May 14 2023

.SHORT TERM...  (Through Late Monday Night)
Issued at 158 PM CDT Sun May 14 2023

Another active day of thunderstorms is expected across the region,
with convective initiation already well underway across parts of
southern, western, and central Missouri as of 12:30PM. Much like
yesterday, the environment today remains unstable and weakly capped,
with upwards of 1500 to 2000 J/kg of MLCAPE already in place, and
this number is likely to grow to between 2000 and 2500 J/kg as
heating continues this afternoon. Meanwhile, mesoanalysis indicates
that while there is ample instability and steep low-level lapse
rates, mid-level lapse rates are rather marginal (5-6 C/km). Not
only this, but wind shear continues to be only barely sufficient for
updraft organization, with a slight reduction in effective bulk
shear (20-25kt) from yesterday.

As a result, convective modes are likely to be a mix of pulse type
storms and clusters, with a few clusters potentially growing upscale
into one or more bowing segments. With these storms, damaging wind
gusts appear to be the primary hazard, with at least some potential
for large hail as well. We also couldn't rule out the potential for
a tornado or two, but very weak low level flow will make
tornadogenesis difficult to achieve. Still, there are several
lingering surface boundaries in the area, including a stalled warm
front draped across northern Missouri and west-central Illinois,
and the right storm motion and boundary orientation could provide
just enough of a boost for a brief tornado. Overall though, this
probability is low.

While there is some uncertainty regarding how many storms will
actually become severe, there will likely be numerous thunderstorms
that develop throughout the area this afternoon and early evening.
In addition to the potential for thunderstorm winds and hail, storms
today are likely to feature heavy rain rates and will be moving
rather slowly, introducing the potential for localized flash
flooding. This would be most likely in urban areas, including
Columbia, Jefferson City, and the St. Louis metro area if a stronger
and more persistent storm moves directly overhead.

Storms are expected to gradually sink southeastward throughout the
late afternoon and early evening, and coverage is expected to
diminish after roughly 8 PM. However, lingering showers may persist
through the night in some areas, particularly across northeast and
central Missouri where isentropic lift persists ahead of another
approaching shortwave.

Meanwhile, a slow moving cold front will sink south through the
night, and by Monday morning this front is expected to stall
somewhere across southern Missouri. This will usher in a cooler
airmass and also likely a shield of low clouds that may persist for
much of the day. As a result temperatures will be noticeably cooler
in areas north of the boundary. In fact, some areas across northern
Missouri and west-central Illinois may struggle to each 60 degrees,
with below normal temperatures now expected along the I-70 corridor
as well. Precipitation chances are also expected to be generally low
for much of the area, although this will not be universal
everywhere. Showers and perhaps a few thunderstorms may linger
across northern Missouri through the morning, and additional showers
and thunderstorms are likely to develop near the stalled frontal
boundary across southern Missouri and southwest Illinois during the
afternoon and evening. The latter activity will have at least some
potential to become strong or severe, particularly across the
Ozarks.

Overnight Monday and into Tuesday Morning, a subtle shortwave is
expected to move eastward through the area, bringing one last round
of showers into the area. While timing and track uncertainties
remain, confidence is increasing regarding the potential for
widespread rain along and south of I-70 during this timeframe, with
the potential for a few thunderstorms as well. Rain is expected to
gradually diminish late in the day Tuesday, and temperatures are
expected to remain below normal through the day thanks to persistent
cloud cover and rain.

BRC

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 158 PM CDT Sun May 14 2023

By late Tuesday, the last of the lingering showers are expected to
exit the area to the east, and relatively dry northwest flow aloft
will become established across the region. As a result,
precipitation chances Wednesday and Thursday are expected to be
quite low, with only a smattering of ensemble members suggesting the
possibility for isolated showers. Meanwhile, temperatures Wednesday
afternoon are expected to climb to near normal, and gradually warm
to slightly above normal by Thursday as southerly low level flow
resumes. All in all, the midweek period is likely to feature
generally pleasant weather conditions in most areas.

Forecast certainty decreases Friday as a cold front is set to move
through the area. While confidence is high that this front will
materialize, there is much less confidence regarding the potential
for it to produce precipitation. While some deterministic guidance
(more specifically the operational GFS) suggests at least some
potential for widespread rain, this is not reflected in ensemble
guidance which is much more pessimistic regarding the potential for
rain. This is likely due to the poor quality of northward moisture
return ahead of the front, which may be restricted by a
persistent southern stream trough across the northern Gulf. In any
case, precipitation chances will remain near ensemble means in
the late- week timeframe, which is only around 20 to 30%.

Otherwise, the main impact the cold front is likely to have is to
reduce temperatures slightly, with a return to near or even slightly
below normal temperatures likely over the weekend.

BRC

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Morning)
Issued at 158 PM CDT Sun May 14 2023

WHile VFR conditions have finally developed at most terminals
early this afternoon, this may be short-lived as an active 30
hours of weather is expected for this TAF period. Scattered
thunderstorms have already developed in the vicinity of COU and
JEF early this afternoon, and storms are expected to gradually
increase in coverage through the remainder of the afternoon and
evening. All terminals may be impacted by thunderstorms this
afternoon and evening, with COU/JEF/UIN expected to see storms a
few hours earlier than St. Louis area terminals. The strongest
storms will be capable of strong wind gusts and hail, along with
heavy rain and lowered visibility and ceilings.

Storms will diminish in coverage later in the evening, and a few
showers may linger at COU/JEF through the night. Meanwhile, a cold
front will sink into the area overnight, and low clouds will
follow. by Monday morning, widespread MVFR ceilings are likely,
with IFR conditions possible as well. Patchy fog will also be
possible in some areas tomorrow morning. Low clouds may persist
for much of the day tomorrow.

BRC

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 14, 2:16 PM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
216 PM CDT Sun May 14 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
216 PM CDT Sun May 14 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely this afternoon and early evening. A few of
these storms may be strong to severe until 8PM with large hail and
damaging winds the main threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Monday and Monday night across
portions of the area.

Another chance of thunderstorms exists across the area Thursday into
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

19

In the hours before

Local storm report, May 14, 4:05 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT SUN MAY 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             1 WSW NEW FLORENCE      38.90N 91.46W
05/14/2023  E0.70 INCH       MONTGOMERY         MO   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&

MRM
Local storm report, May 14, 4:29 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT SUN MAY 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     NEW FLORENCE            38.91N 91.45W
05/14/2023                   MONTGOMERY         MO   PUBLIC

            BROKEN POWER POLES AND SHINGLES OFF OF
            HOUSES. TIME ESTIMATE FROM RADAR.

&&

MMG
Local storm report, May 14, 5:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT SUN MAY 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             4 N HARVEL              39.41N 89.54W
05/14/2023  M1.00 INCH       MONTGOMERY         IL   TRAINED SPOTTER

&&

MMG
Local storm report, May 14, 5:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT SUN MAY 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 WSW MASCOUTAH         38.50N 89.83W
05/14/2023                   ST. CLAIR          IL   AMATEUR RADIO

            6IN DIAMETER TREE LIMB OFF TREE. MULTIPLE
            TREE LIMBS DOWN. WEST OF MASCOUTAH, IL.

&&

MMG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:23 AM CDTRiver Flood WarningLSXReynolds6 hr
May 14, 2:36 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau39 min
May 14, 3:11 PM CDTAreal Flood AdvisoryLSXIron, Reynolds3 hr
May 14, 3:22 PM CDTSevere Thunderstorm WarningLSXMontgomery38 min
May 14, 3:47 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe43 min
May 14, 4:26 PM CDTAreal Flood AdvisoryLSXAudrain3 hr
May 14, 4:46 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren44 min
May 14, 5:11 PM CDTAreal Flood AdvisoryLSXCity of Saint Louis3 hr
May 14, 5:17 PM CDTAreal Flood AdvisoryLSXRalls3 hr
May 14, 5:24 PM CDTAreal Flood AdvisoryLSXReynolds3 hr
May 14, 5:26 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren49 min
May 14, 6:20 PM CDTAreal Flood AdvisoryLSXSaint Louis3 hr
May 14, 4:41 PM CDTSevere Thunderstorm WarningLSXMontgomery49 min
May 14, 5:03 PM CDTSevere Thunderstorm WarningLSXMontgomery42 min
May 14, 5:20 PM CDTSevere Thunderstorm WarningLSXSaint Clair40 min
May 14, 5:35 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery55 min
May 14, 5:54 PM CDTSevere Thunderstorm WarningLSXWashington37 min
May 14, 6:10 PM CDTAreal Flood AdvisoryLSXClinton, Washington3 hr
May 14, 6:23 PM CDTSevere Thunderstorm WarningLSXFayette52 min
May 14, 6:47 PM CDTSevere Thunderstorm WarningLSXMontgomery43 min
May 14, 6:52 PM CDTSevere Thunderstorm WarningLSXFayette, Marion38 min

Nearby

Flash Flood Warnings in Missouri, 2023Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.